MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Rotatable Snare; Snare, Flexible

BOSTON SCIENTIFIC CORPORATION Rotatable Snare; Snare, Flexible
Model Number M00561821
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of cautery pin detachment of device or device component.
 
Event or Problem Description
It was reported to boston scientific corporation that a rotatable snare was used in the colon during a polypectomy procedure performed on (b)(6) 2026.During the procedure, the parameters of the energy platform were set routinely but after attempting to use energy from the snare, the cautery pin was fractured abnormally after polyp resection the procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of cautery pin detachment of device or device component.Correction: block h7 if remedial act init, type.Device evaluation: the device was not returned for analysis; therefore, a technical analysis could not be performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on a thorough review of the reported complaint, the most probable cause of the reported issue cannot be established due to lack of evidence.Since the investigation findings do not lead to a clear conclusion about the cause of the reported event; boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Rotatable Snare
Common Device Name
Snare, Flexible
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela,
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25665605
Report Number3005099803-2026-02621
Device Sequence Number5596225
Product Code FDI
UDI-Device Identifier08714729283980
UDI-Public(01)08714729283980(17)280911(10)37445419
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K160637
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561821
Device Catalogue NumberM00561821
Device Lot Number0037445419
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by Manufacturer07/30/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date08/28/2026
Date Device Manufactured09/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale
Patient Weight134 LB